MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH ACETAMINOPHEN (ACET)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH ACETAMINOPHEN (ACET)
Model Number ATELLICA CH ACETAMINOPHEN (ACET)
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc).Siemens is investigating the issue.
 
Event or Problem Description
A discordant, falsely low acetaminophen result was obtained a patient sample on an atellica ch 930 analyzer using atellica ch acetaminophen reagent.The discordant result was reported to the physician(s).The sample was repeated for acetaminophen on two non-siemens analyzers, resulting higher.The higher result obtained on the first non-siemens analyzer was reported, as the correct result, to the physician(s).There are no reports of patient intervention or adverse health consequences due to the discordant, falsely low acetaminophen result.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2021-00017 on 12-jan-2021.Additional information (05-may-2021): as part of the complaint investigation, testing was carried out to verify that the atellica ch 930 acetaminophen (acet) reagent is still conforming to the n-acetyl cysteine (nac) interference claims in the instructions for use (ifu).Testing scheme was identical to nac interference testing conducted at the time of the ifu update.Two separate serum samples, reporting an acet concentration around 10.0 mg/dl, were utilized.The samples were processed in replicates of five.Each sample was dosed with 200 mg/dl nac then processed approximately two hours after nac addition.All samples reported a percent bias of <4%.Acet reagent lot recovered within interference criterion as identified within the ifu (>10%).All samples recovered a percent bias below the nac interference claims reported within the ifu.Siemens has completed pharmacokinetic calculations based on the nac treatment protocols completed by the hospital site.The concentration of nac within the serum sample after the four-hour sample draw would exceed the interference limitations documented within the method ifu as testing was carried out approximately two hours after the addition of nac to a serum sample.The issue has not been confirmed as a product non-conformance.The customer and system are operational.Nac interference claims were verified as accurate as documented within the ifu.The reagent is performing according to specifications.No further evaluation of this device is required.

Brand Name
ATELLICA CH ACETAMINOPHEN (ACET)
Common Device Name
ATELLICA CH ACETAMINOPHEN (ACET)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
MDR Report Key11158572
Report Number2432235-2021-00017
Device Sequence Number3526679
Product Code LDP
UDI-Device Identifier00630414595894
UDI-Public00630414595894
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/22/2020
Device Model NumberATELLICA CH ACETAMINOPHEN (ACET)
Device Catalogue Number11097522
Device Lot Number190288
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer05/05/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1